# SDR FDEA201111164930

- Difficulty date: November 16, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1820, STR 3L.  REPAIRED IAW SRM 53-00-01, REPAIR 16, FIG 201, REV 104.   REPAIR CLASSIFIED AS CATEGORY B, MAJOR.
